# SDR ASOA2014102211472

- Difficulty date: September 15, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,905 hours, 20,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BROKEN AND DEBONDED.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-01-000-801-A03 AND AMM 33-51-01-400-801-A03.
